# SDR CALA2024010800058

- Difficulty date: January 7, 2024
- Submitted: January 8, 2024
- Operation: Air carrier
- Aircraft: N453UA
- Make and model: Airbus A320-232
- Aircraft serial: 1001
- Aircraft time: 76,493 hours, 32,076 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: D53112782220200
- Condition: Corroded
- Location: Cabin, Fr20
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(A3NB-53-3-6320) CABIN SEAT TRACK-Y765 FR 20 HAS CORROSION. NO D OT 17-47. W/C:78196 REMOVED SEAT TRACK FR 20-Y765 IAW SRM 51-42-11/001 INSTALLED NEW SEAT TRACK IAW SRM 51-42-11/001. W/C:78196 EMP:V934718 STA:STEN GBFM
